# SDR FDEA201307111529

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ADA70301
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT DOOR FRAME FOUND CHAFED BETWEEN LONGERON 40- 41R.   TRIMED OUT AND CARRIED OUT REPAIR IAW SRM 53-00-15, FIG 202.  REPAIR 8, REV 52, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
